MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL T3; TOTAL TRIIODOTHYRONINE

A.I.D.D LONGFORD ARCHITECT TOTAL T3; TOTAL TRIIODOTHYRONINE
Catalog Number 07K64-30
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the impacted lots.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.Complete information for correction/removal number = (b)(4).
 
Event or Problem Description
The customer observed controls out of range low, when processing architect total t3 reagent.There were no discrepant patient results provided.There has been no adverse impact to patient management reported.
 
Additional Manufacturer Narrative
Correction to section d.Suspect medical device, 4.Catalog # from incorrect 07k64-27 to correct 07k64-30; and udi from incorrect 00380740144869 to correct (b)(4).Complete information for h9 = 3005094123-10/22/18-001-c.

Brand Name
ARCHITECT TOTAL T3
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key9104461
Report Number3005094123-2019-00259
Device Sequence Number11290945
Product Code CDP
UDI-Device Identifier00380740144869
UDI-Public00380740144869
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue Number07K64-30
Device Lot Number95457UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02,; ARCHITECT I2000SR ANALYZER, LN 03M74-02,; SERIAL # (B)(6); SERIAL # (B)(6)